# SDR SWAA2018110726574

- Difficulty date: October 17, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 114A8240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY CHORD CORRODED BETWEEN BS 294+10 TO BS 351, STR 23L.  R&R CHORD IAW SRM & DWG.
